Ver todas las categorías

Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

5.0
(2894)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Checking store inventory

Información

Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine
40 u., 0.15 lb. N.° de artículo 963886

Elegible para HSA/FSA

  • One bottle of 40 liquid filled capsules of Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid
  • Ibuprofen PM pain medicine helps relieve occasional sleeplessness related to minor aches and pains
  • Nighttime sleep aid, back pain reliever and headache medicine that helps you fall asleep and stay asleep
  • Pain reliever PM medicine that rushes liquid pain relief right where it hurts
  • Headache relief, minor arthritis pain relief, back pain medication and sleep aid for adults and children 12 years and older
  • Tomar dos cápsulas antes de acostarse por la noche para el insomnio ocasional relacionado con dolores y malestares leves
  • Productos elegibles para HSA y FSA

Advil PM Liqui-Gels combine the #1 ibuprofen brand plus the #1 sleep ingredient to give you fast pain relief and a whole night's sleep. Non-habit forming Advil Liqui-Gels help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200 mg, a headache relief and joint pain relief medication, and diphenhydramine 25 mg, a nighttime sleep aid that helps you fall asleep and stay asleep. This pain reliever delivers real liquid power to rush relief where it hurts and ease you into a better night's sleep.

Specifications
ProblemaAlivio del dolor
Formulariocápsulas blandas
Ingrediente claveIbuprofen
Etapa de vidaAdulto
Tipo de productoAntipiréticos
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From Advil
See all Advil products
Productos relacionados
Advil
442
HSA/FSA EligibleEASY OPEN ARTHRITIS CAP: Advil Coated Tablets with the Easy Open Arthritis Cap is easier to open than Aleve Easy Open Arthritis Caps. Awarded the Ease-of-Use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip.ARTHRITIS ...
Advil
4388
HSA/FSA EligibleOne box of 18 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Caplet Equivalent) for 8 Hour Pain ReliefAdvil Dual Action coated tablets relieve pain with the top two selling ...
Advil
2019
HSA/FSA EligiblePAIN RELIEF AT LIQUID SPEED: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.EASY TO SWALLOW: New Advil Liqui-Gels Minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Advil PM Liqui-Gels Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

5.0
(2894)
Agotado